# SDR UIEA2018040300520

- Difficulty date: April 3, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,320 hours, 18,562 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK OVERHEAT MESSAGE ON FINAL DESCENT.  PERFORMED A PACK TEMP CONTROLLER BITE TEST IAW 21-51-14,  FOUND THE COMPRESSOR SENSOR FAULTED,  CLEARED FAULT,  RAN THE BITE TEST AGAIN,  NO DEFECTS NOTED. GOOD FOR SERVICE.
